Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/32821
Title: Contact infection spread in an SEIR model: An analytical approach
Authors: Puntani Pongsumpun
Rujira Kongnuy
Diana García López
I. Ming Tang
Marc A. Dubois
King Mongkut's Institute of Technology Ladkrabang
CEA Saclay
Mahidol University
Keywords: Multidisciplinary
Issue Date: 1-Aug-2013
Citation: ScienceAsia. Vol.39, No.4 (2013), 410-415
Abstract: The epidemic spread of an SEIR (susceptible-exposed-infectious-recovered) model is analysed via a contact infection process. We solve the system of nonlinear partial differential equations by using the method of separation of variables. Approximate analytical expressions for the propagating infection wave for various ranges of parameters are presented.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=84888612410&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/32821
ISSN: 15131874
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.